Abstract and Applied Analysis

Abstract and Applied Analysis / 2013 / Article
Special Issue

Advanced Theoretical and Applied Studies of Fractional Differential Equations

View this Special Issue

Editorial | Open Access

Volume 2013 |Article ID 195429 | https://doi.org/10.1155/2013/195429

Dumitru Baleanu, Juan J. Trujillo, Bashir Ahmad, "Advanced Theoretical and Applied Studies of Fractional Differential Equations", Abstract and Applied Analysis, vol. 2013, Article ID 195429, 1 page, 2013. https://doi.org/10.1155/2013/195429

Advanced Theoretical and Applied Studies of Fractional Differential Equations

Received07 Mar 2013
Accepted07 Mar 2013
Published18 Apr 2013

Fractional calculus (fractional derivatives and fractional integrals together with their applications) is undergoing a rapid development, from both theoretical as well as applied viewpoints. Such a tool is an emergent topic, and within its framework new concepts and applications, which lead to a challenging insight, have appeared during the last few decades.

It may be the nonlocal property of fractional operators that could have motivated the rising of numerous new and important applications in many branches of applied sciences and engineering. Among other applications, modeling of the dynamics of processes through complex media using fractional calculus is an important one and has significantly contributed to the popularity of the subject.

Therefore, the goal of this special issue was focused on related topics with high current interest, both from theoretical and practical points of view.

We received 70 manuscripts and only 35 highest quality papers were accepted from the areas of mathematics, physics, engineering, biology, and other fields. This special issue contains the research papers on the existence theory of initial and boundary value problems of fractional order, numerical solutions of fractional differential equations, and modeling of real-world problems using fractional calculus.

Dumitru Baleanu
Juan J. Trujillo
Bashir Ahmad

Copyright © 2013 Dumitru Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.